Related Questions

Why does lyrica (pregabalin) cause weight gain?

Lyrica (pregabalin) and weight. Drowsiness, dry mouth, constipation, difficulty concentrating, swollen arms/legs, and weight gain are some common side effects. The weight gain mechanism is idiopathic and may occur related to dose and duration of exposure. Your doctor has prescribed Lyrica (pregabalin) because he/she has judged that the benefit to you is greater than the risk of side effects. Hope it helps. Read more...

Can Horizant cause weight gain like lyrica (pregabalin)?

Yes. a potential side effect is weight gain. If this is concern regarding a current medication or prospective medication, please be sure to discuss with your provider. Read more...

How much weight gain can Nortriptyline cause? Is it similar to Lyrica (pregabalin)?

Nortriptyline Lyrica (pregabalin) They may cause weight gain, but are very effective medications. Read more...
Variable. Weight gain is a common, but not invariable side effect of nortirptyline. If one gets it, it is variable how far it goes. Both medicines can be helpful in pain and anxiety, and both can cause weight gain. But getting weight gain from one doesn't necessarily mean that you will get weight gain from the other. Read more...
Causes weight gain. Variable, and seems worse in some women, but have seen as much as 15-20 lbs in one month. Not sure can compare side effects of Lyrica (pregabalin) with nortriptyline. Read more...

Is there a substitute for lyrica (pregabalin) that will treat my pain but not cause weight gain?

Depends on the case. Lyrica (pregabalin) is a great anti-neuropathic medicine. The weight gain is usually water retention as opposed to gaining fat. There are a number of other agents which may be helpful. Topamax typically does not cause weight gain. This should be determined by the treating physician. Read more...

Does lyrica (pregabalin) cause weight gain or it just makes u eat more? Cuz I had sleeve gastrectomy and in 2 weeks I lose only 1 kilo, would it be cuz of lyrica (pregabalin)?

Why you are using ? Is it for convulsions , or neuralgia , or for myalgia., your weight gain is likely not from Lyrica (pregabalin) if think it is, look for alternative medication. . Just by under- going sleeve resection is not enough loose weight, you have to reduce the caloric intake , regular exercises and work out is needed . Speak to your surgeon. Read more...